# SDR UIEA2020040200649

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW UPPER WING SURFACE L/E MOST O/B SIDE SAFETY LINE ATTACH POINT SURROUNDING AREA FOUND BULGE( PERFORMED COMPOSITE HOT BOND REPAIR IAW RI-57-00-13972 )
